I'm new here and I wanted to comment on having brown discharge as well. Last month my period was a week late and this month it was on schedule. However it's been two weeks since the end of my period and now I'm seeing brown stringy vaginal discharge, which for me is strange because that's never happened to me two weeks after any period. I read online that it happens during ovulation but it's never happened to me. I usually get white mucous like vaginal discharge during my ovulation so i'm a bit alarmed about this one. Now not sure if this has anything to do with the other but I ate a lot of this high fiber and omega 3 pasta and I had to make a run for the bathroom the next morning. After that I noticed this brown discharge so I'm wondering if what I ate had any affect on this. I'm just a little concerned. I don't seem to have any pains however I keep seeing this discharge on and off throughout the day. It's day two of it so if any one can help shed some light - that would help me. I also want to add that I am sexually active but haven't been in 3 months and I don't use birth control. I went to the gyno in late August and my results were all clean so I'm good health. I think my period was late last month due to lots of stress in my personal life. Hope someone can help me out.
I just had sex on the 25th of last month and then had my period on the 4th now I have been seeing this brown string like dischager every time i go too whipe myslef, and yeterday i saw it in side of my underwear.. like lots??? can anyone help???
pls and thanks!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.